# SDR R61A201708310647

- Difficulty date: August 13, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 23,858 hours, 18,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD AFT FINGER DOUBLER HAS CORRODED FASTENERS.  REMOVED AND INSTALLED A NEW FINGER DOUBLER IAW SRM 51-43-04, AND 51-41-02.
